# SDR SIMA20241231006

- Difficulty date: December 31, 2024
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 22,056 hours, 15,024 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067358009
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TDMI 022T53131: ERS-EJ-53DF-4509, REV 1 OPS PTB - ONETIME REPAIR - ONETIME REPAIR - ERS-EJ-53DF-4509 OPS PTB DUE - LH FLOOR SEAT TRACK AT FR 33 GOUGE / BLEND-OUT - PERMANENT REPAIR. (MAJOR REPAIR) 	 REMOVED AND INSTALLED SERVICABLE L/H SEAT TRACK BEAM BETWEEN FRAMES 23-34 IAW EMB 175 SRM 51-40-08 AND ERS-EJ-53DF-4509 PT.B TDMI RESTORED
